MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(98)00127-5

Медицинская библиотека · American journal of ophthalmology · 1998

Cystoid macular edema associated with latanoprost in aphakic and pseudophakic eyes.

Ayyala R S, Cruz D A, Margo C E, Harman L E, Pautler S E, Misch D M, Mines J A, Richards D W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To describe four patients who developed cystoid macular edema shortly after onset of treatment with latanoprost.

METHOD: Retrospective review of medical records of patients with open-angle glaucoma who developed cystoid macular edema shortly after starting latanoprost.

RESULTS

The use of topical latanoprost was temporally related to the development of cystoid macular edema in four patients (six eyes; two aphakic eyes and four pseudophakic eyes). Cystoid macular edema resolved in all patients after latanoprost was discontinued.

CONCLUSIONS

Cystoid macular edema is a potential complication of latanoprost therapy. Further observations are needed to determine if the risk of cystoid macular edema is limited to or greatest in patients who are pseudophakic or aphakic.

Для цитирования: Ayyala R S, Cruz D A, Margo C E, Harman L E, Pautler S E, Misch D M, Mines J A, Richards D W. Cystoid macular edema associated with latanoprost in aphakic and pseudophakic eyes.. American journal of ophthalmology. 1998. DOI: 10.1016/s0002-9394(98)00127-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.